# SDR UALA2013041802697

- Difficulty date: April 14, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 49,196 hours, 19,595 cycles
- Engine: Iae V2522A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TEMP INDICATION; LEFT INBOARD INOP ON FUEL SYSTEM ECAM PAGE - FUEL COMPLIED WITH MEL. -RDF-P :CFDS MSG FUEL QUANTITY FQIC 3QT MESSAGE ON PFR.  RESET FQI CH2 CB AND INDICATION RETURNS TO NORMAL FOR APPROX 2 MINUTES AND THEN GOES TO XX AGAIN.  SUSPECT FQIC.  RPL- :REMOVED AND REPLACED FQIC COMPUTER.  ALL OPS AND TESTS NORMAL.
